# SDR ASAA2015090412946

- Difficulty date: September 4, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 18,334 hours, 5,452 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING TAXIOUT "FMC DISAGREE" APPEARED ON BOTH MAP DISPLAYS AND BOTH FMC SCRATCH PADS.  ACFT GROUNDED.  ACCOMPLISHED QRH "FMC DISAGREE" PROCEDURE.  OPS NORMAL.
